# SDR SWIA202055127

- Difficulty date: October 26, 2020
- Submitted: January 8, 2021
- Operation: Air carrier
- Aircraft: N609SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10020
- Aircraft time: 42,111 hours, 31,503 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame Angle
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLIPS FOR FRAME FS 1015, AT STGR 20LT, 22LT, AND 24LT HAVE CORROSION, MARKED.  C-CHECK RO 1/5/2021.  REMOVED AND REPLACED 3 EA CLIPS ON 1015 FRAME AT STR 20L, STR 22L AND STR 24L, REF CRJ700 SRM 51-42-06-001-001-A01.  COMPLIED WITH TASK CARD 51-900-1002-SKY.
